Chenchiah, I. V., Rieger, M. O. and Zimmer, J., 2009. Gradient flows in asymmetric metric spaces. Nonlinear Analysis: Theory Methods & Applications, 71 (11), pp. 5820-5834.
This article is concerned with gradient flows in asymmetric metric spaces, that is, spaces with a topology induced by an asymmetric metric. Such an asymmetry appears naturally in many applications, e.g., in mathematical models for materials with hysteresis. A framework of asymmetric gradient flows is established under the assumption that the metric is weakly lower-semicontinuous in the second argument (and not necessarily on the first), and an existence theorem for gradient flows defined on an asymmetric metric space is given. (C) 2009 Elsevier Ltd. All rights reserved.
|Item Type ||Articles|
|Creators||Chenchiah, I. V., Rieger, M. O. and Zimmer, J.|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||Zimmer_NATMA_2009_71_11_5820.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Nonlinear Analysis: Theory, Methods & Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nonlinear Analysis: Theory, Methods & Applications, Volume 71, Issue 11, 1 December 2009, Pages 5820-5834, DOI 10.1016/j.na.2009.05.006|
Actions (login required)